# SDR ASAA2022050338373

- Difficulty date: May 3, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,470 hours, 17,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H SHIELD FWD OF DOOR HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED SHEILD IAW B737-800 SRM 51-40-02-0G-0.W= 1.6" O= .050" R= .018" L= 2.5" D= .032".
